El Hajj, A.
Short time existence and uniqueness in Hölder spaces for the 2D dynamics of dislocation densities
Annales de l'I.H.P. Analyse non linéaire, Tome 27 (2010) no. 1 , p. 21-35
Zbl 1184.35198
doi : 10.1016/j.anihpc.2009.07.002
URL stable : http://www.numdam.org/item?id=AIHPC_2010__27_1_21_0

Classification:  54C70,  35L45,  35Q72,  74H20,  74H25
Dans ce papier, nous étudions le modèle de Groma et Balogh [I. Groma, P. Balogh, Investigation of dislocation pattern formation in a two-dimensional self-consistent field approximation, Acta Mater. 47 (1999) 3647–3654] qui décrit la dynamique des densités de dislocations. Il s'agit d'un modèle bidimensionnel où les densités de dislocations satisfont un système de deux équations de transport. Le champ de vitesse dans ce système est la contrainte de cisaillement du matériau, calculée à partir de l'équation de l'élasticité linéaire. Cette contrainte de cisaillement peut être liée aux densités de dislocations par certaines transformations de Riesz. En se basant sur des estimations de type commutateurs, nous montrons que ce modèle admet une unique solution locale pour toutes données initiales dans C r ( 2 )L p ( 2 ) pour r>1 et 1<p<+, où C r ( 2 ) est l'espace Hölder–Zygmund.
In this paper, we study the model of Groma and Balogh [I. Groma, P. Balogh, Investigation of dislocation pattern formation in a two-dimensional self-consistent field approximation, Acta Mater. 47 (1999) 3647–3654] describing the dynamics of dislocation densities. This is a two-dimensional model where the dislocation densities satisfy a system of two transport equations. The velocity vector field is the shear stress in the material solving the equations of elasticity. This shear stress can be related to Riesz transforms of the dislocation densities. Basing on some commutator estimates type, we show that this model has a unique local-in-time solution corresponding to any initial datum in the space C r ( 2 )L p ( 2 ) for r>1 and 1<p<+, where C r ( 2 ) is the Hölder–Zygmund space.

Bibliographie

[1] O. Alvarez, P. Hoch, Y. Le Bouar, R. Monneau, Dislocation dynamics: Short-time existence and uniqueness of the solution, Arch. Ration. Mech. Anal. 181 (2006), 449-504 Zbl 1158.74335

[2] G. Barles, P. Cardaliaguet, O. Ley, R. Monneau, Global existence results and uniqueness for dislocation equations, SIAM J. Math. Anal. 40 (2008), 44-69 Zbl 1158.49029

[3] J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup. (4) 14 (1981), 209-246 Numdam | Zbl 0495.35024 |

[4] M. Cannone, A. El Hajj, R. Monneau, R. Ribaud, Global existence for a system of non-linear and non-local transport equations describing the dynamics of dislocation densities, Arch. Ration. Mech. Anal., in press

[5] M. Cannone, Y. Meyer, Littlewood–Paley decomposition and Navier–Stokes equations, Methods Appl. Anal. 2 (1995), 307-319 Zbl 0842.35074

[6] M. Cannone, F. Planchon, On the regularity of the bilinear term for solutions to the incompressible Navier–Stokes equations, Rev. Mat. Iberoamericana 16 (2000), 1-16 Zbl 0965.35121 |

[7] J.-Y. Chemin, Perfect Incompressible Fluids, Oxford Lecture Ser. Math. Appl. vol. 14, The Clarendon Press/Oxford University Press, New York (1998)

[8] Q. Chen, C. Miao, Z. Zhang, A new Bernstein's inequality and the 2D dissipative quasi-geostrophic equation, Comm. Math. Phys. 271 (2007), 821-838 Zbl 1142.35069

[9] A. El Hajj, Well-posedness theory for a nonconservative Burgers-type system arising in dislocation dynamics, SIAM J. Math. Anal. 39 (2007), 965-986 Zbl 1149.35056

[10] A. El Hajj, N. Forcadel, A convergent scheme for a non-local coupled system modelling dislocations densities dynamics, Math. Comp. 77 (2008), 789-812 Zbl 1133.35097

[11] I. Groma, P. Balogh, Investigation of dislocation pattern formation in a two-dimensional self-consistent field approximation, Acta Mater. 47 (1999), 3647-3654

[12] I. Groma, F. Csikor, M. Zaiser, Spatial correlations and higher-order gradient terms in a continuum description of dislocation dynamics, Acta Mater. 51 (2003), 1271-1281

[13] J. Hirth, J. Lothe, Theory of Dislocations, Krieger Publishing Compagny, Florida 32950 (1982)

[14] H. Ibrahim, Existence and uniqueness for a non-linear parabolic/Hamilton–Jacobi system describing the dynamics of dislocation densities, Ann. Inst. H. Poincaré Anal. Non Linéaire (2009), 415-435 Numdam | Zbl 1159.74010 |

[15] Y. Meyer, Ondelettes et opérateurs. I, II, Actualités Mathématiques, Ondelettes, Hermann, Paris (1990)

[16] Y. Meyer, R.R. Coifman, Ondelettes et opérateurs. III, Actualités Mathématiques, Opérateurs multilinéaires, Hermann, Paris (1991)

[17] E. Orowan, Zur kristallplastizitat i–iii, Z. Phys. 89 (1934), 605-634

[18] M. Polanyi, Uber eine art gitterstorung, die einem kristall plastisch machen konnte, Z. Phys. 89 (1934), 660-664

[19] D. Serre, Systems of conservation laws. I, II, Geometric Structures, Oscillations, and Initial–Boundary Value Problems, Cambridge University Press, Cambridge (1999/2000)

[20] G.I. Taylor, The mechanism of plastic deformation of crystals, Proc. R. Soc. Lond. Ser. A 145 (1934), 362-387 Zbl 60.0712.02